I have for the last few months been having outbreaks of rashes.... starts with swelling of my vulva, which is very painful and seeps a clear discharge, then I breakout in a rash all over my body, which itches intensely! and my hands have completely peeled and my feet are peeling now, the last few days my tips of my fingers feel like the skin is thickening.... I have been to two doctors, that have taken tests, and cant find anything, have a patch test scheduled for next week, to see about allergies, I am going crazy with itching on my body, I am taking prednisone right now and I am still itching everywhere!! Please help!! I have stopped using any creams at all due to the doctor thinking that I am allergic to one of them!
Skin conditions like psoriasis,dermatitis,lice,scabies and hives, internal diseases like liver and kidney disorders,diabetes, iron deficiency anemia, irritation and allergic reactions to chemicals,wool,soaps,cosmetics and certain foods can cause itchy skin.
You can apply an anti-itch cream or lotion to the affected area. Oral antihistamine, such as Benadryl can also be used. You should take a comfortably cool bath and wear smooth-textured cotton clothing. Also get allergy tests like skin prick tests or blood tests like RAST done to find out if you are allergic to something.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I had tried new soaps, shampoo and hot teas all at one time. I developed my hands getting red dry and pealing with raw areas in between my fingers and palm. So my recommendation to you is. Have you added or changed any products for body care or food possible a new fabric in clothes? Eliminate it one by one eventually you should find it. I did. good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.